CureZone   Log On   Join
Re: Chemotherapy causes headaches too, yet...
 
DangerousProduce Views: 2,029
Published: 14 years ago
 
This is a reply to # 589,100

Re: Chemotherapy causes headaches too, yet...


Professor Edzard Ernst, in the third paragraph, says a slight headache and a low probablilty of stroke means you should not go to a chiropractor for your back.

But in the same paragraph he did not condemn chemotherapy which has a high probability of both (headaches & stroke). (..and innumerable blood clots, something not causd by the chiropractor..)

definition for whom its usefull:
innumerable...not able to be numbered
..............countless
..............numerous
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.563 sec, (1)